# SDR TAMF20060048S

- Difficulty date: August 29, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767-200
- Aircraft serial: 23802
- Aircraft time: 66,867 hours, 25,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 612
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK, FOUND CORROSION AT FUSELAGE SECTION 43, CARGO DOOR SURROUND STRUCTURE, CORROSION, FWD LARGE CARGO DOOR STRUCTURE AT THE MAIN STILL FAIL-SAFE STRAP AT STA 612.AFTER BLENDED REMAINING THICKNESS IS 0.142 INCH.  DAMAGED AREA WAS REPAIRED IAW EWO B767-53-026 AND MFG SERVICE REQUEST ID 1-225221220. THIS REPAIR CONSTITUTES A MAJOR REPAIR.
